# SDR USAA2014013100004

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 86,189 hours, 28,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX 4L DOOR ARMED LIGHT WOULD NOT ILLUMINATE WHEN ARMED.  REINSTALLED GIRT BAR FOOT, OPERATIONS CHECKED GOOD.
